# SDR FDEA202105011078

- Difficulty date: May 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 105,911 hours, 31,981 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Part number: SP105201227001
- Part serial: 0003
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, HEARD A LOUD SOUND AS THE GEAR WAS  RAISED. DURING THE AFTER T/O FLOW, FO(P.M.) POINTED  OUT THE LEFT MAIN GEAR LT WAS SHOWING RED. THE  CONFIG SYNOPTIC ALSO SHOWED  RED FOR THE LEFT GEAR.  FOLLOWED THE QRH AND BROUGHT THE GEAR DOWN - ALL  GREEN. RAISING THE GEAR AGAIN PER QRH LEAD BACK TO  ALL RED LTS FOR THE LEFT MAIN. CONSULTED MX OVER  SATCOM AND ELECTED TO RETURN KIND ON APPROACH, AS  A/C SLOWED TO 200K, GEAR UNSAFE LT EXTINGUISHED.  CONTINUED APPROACH TO UNEVENTFUL LANDING.  SHGN 01MAY21 13:59   IND U  AFTER A/C RETURNED TO GATE, THE LEFT MAIN GEAR DOOR  DROPPED, ONCE HYD PRESSURE WAS REMOVED. UPON  PERFORMING THE GVI OF THE LEFT GEAR AREA, FOUND  DOOR CRACKED AROUND THE ENTIRE PERIMETER OF WHERE  THE DOOR FITTING (IPC 52-82-01-01, FIG 1, SHT 1,  ITEM 456) ATTACHES TO THE DOOR. NEW LEFT MAIN  LANDING GEAR DOOR IS NEEDED.    L/H MLG DOOR, CPN 5213662, SHOWS IN STOCK AT IND  BASE. FACT 02MAY21 16:18   IND  CONTINUED INSTALLATION OF LEFT MAIN GEAR DOOR FROM 3. D. (4) THROUGH COMPLETION REF AMM 32-14-01-2.  LEFT MAIN GEAR DOOR  AND INDICATION CHECKS NORMAL, NO FAULTS NOTED.
